논문KCI 등재
BREDON HOMOLOGY OF WALLPAPER GROUPS
대한수학회 (The Korean Mathematical Society)|2023.11|대한수학회보 (Bulletin of the KMS)|제60권 제6호|pp. 1497-1522|DOI 10.4134/BKMS.b220669
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper we compute the Bredon homology of wallpaper groups with respect to the family of finite groups and with coefficients in the complex representation ring. We provide explicit bases of the homology groups in terms of irreducible characters of the stabilizers.
Abstract
In this paper we compute the Bredon homology of wallpaper groups with respect to the family of finite groups and with coefficients in the complex representation ring. We provide explicit bases of the homology groups in terms of irreducible characters of the stabilizers.
참고문헌 (23)
- Yago Antolín, "On the classifying space for proper actions of groups with cyclic torsion", Forum Mathematicum, 26(1) (2014), Walter de Gruyter GmbH[DOI]
- G. Z. Arone, "Bredon homology of partition complexes", Doc. Math, 21, pp.1227~1268 (2016)
- S. Azzali, "K-homology and K-theory of pure braid groups", New York J. Math, 28, pp.1256~1294 (2022)
- A. T. Bui, "Computing Bredon homology of groups", Journal of Homotopy and Related Structures, 11(4), pp.715~734 (2016), Springer Science and Business Media LLC[DOI]
- T. Dieck, "De Gruyter Studies in Mathematics", pp.8~ (1987), de Gruyter
- M. P. F. Du Sautoy, "Zeta Functions of Crystallographic Groups and Analytic Continuation", Proceedings of the London Mathematical Society, 79(3), pp.511~534 (1999), Wiley[DOI]
- Ramón Flores, "K-homology and K-theory for the lamplighter groups of finite groups", Proceedings of the London Mathematical Society, 115(6), pp.1207~1226 (2017), Wiley[DOI]
- J. P. C. Greenlees, "Handbook of algebraic topology", pp.277~323 (1995)
- B. Hartley, "Rings, modules and linear algebra. A further course in algebra describing the structure of Abelian groups and canonical forms of matrices through the study of rings and modules" (1970), Chapman and Hall, Ltd
- D. H. Kochloukova, "Cohomological finiteness conditions in Bredon cohomology", Bulletin of the London Mathematical Society, 43(1), pp.124~136 (2010), Wiley[DOI]
- Jean-François Lafont, "Equivariant K-homology for hyperbolic reflection groups", The Quarterly Journal of Mathematics (2018), Oxford University Press (OUP)[DOI]
- Wolfgang Lück, "Survey on Classifying Spaces for Families of Subgroups", Progress in Mathematics, pp.269~322, Birkhäuser-Verlag[DOI]
- Wolfgang Lück, "The Baum–Connes and the Farrell–Jones Conjectures in K- and L-Theory", Handbook of K-Theory, pp.703~842 (2005), Springer Berlin Heidelberg[DOI]
- Wolfgang Lück, "Computations of K- and L-Theory of Cocompact Planar Groups", K-Theory, 21(3), pp.249~292 (2000), Portico[DOI]
- G. Mackiw, "Applications of Abstract Algebra" (1985), John Wiley & Sons, Inc
- "K. Matthews"[URL]
- J. P. May, "Equivariant homotopy and cohomology theory", CBMS Regional Conference Series in Mathematics, pp.91~ (1996), Conference Board of the Mathematical Sciences
- G. Mislin, "Proper group actions and the Baum-Connes conjecture, Advanced Courses in Mathematics" (2003), Birkhauser Verlag
- Sanaz Pooya, "K-theory and K-homology of finite wreath products with free groups", Illinois Journal of Mathematics, 63(2) (2019), Duke University Press[DOI]
- Rubén Sánchez-García, "Bredon homology and equivariant K-homology of SL(3, Z)", Journal of Pure and Applied Algebra, 212(5), pp.1046~1059 (2008), Elsevier BV[DOI]
- Doris Schattschneider, "The Plane Symmetry Groups: Their Recognition and Notation", The American Mathematical Monthly, 85(6), pp.439~ (1978), JSTOR[DOI]
- J.-P. Serre, "Graduate Texts in Mathematics, Vol. 42" (1977), Springer
- M. Yang, "Crossed products by finite groups acting on low dimensional complexes and applications", PhD, pp.1997
관련 논문AI추천
Geometric representations of finite groups on real toric spaces조수진, 최수영, Shizuo Kaji대한수학회 · 대한수학회지2019 · 제56권 제5호CLASSIFICATION OF FREE ACTIONS OF FINITE GROUPS ON 3-DIMENSIONAL NILMANIFOLDS구대환, 신준국, 오명성대한수학회 · 대한수학회지2017 · 제54권 제5호Nielsen spectrum of maps on infra-solvmanifolds modeled on Sol0⁴이종범대한수학회 · 대한수학회보2020 · 제57권 제4호INVARIANT RINGS AND DUAL REPRESENTATIONS OF DIHEDRAL GROUPSKenshi Ishiguro대한수학회 · 대한수학회지2010 · 제47권 제2호Invariant rings and representations of symmetric groupsShotaro Kudo대한수학회 · 대한수학회보2013 · 제50권 제4호CERTAIN SUBGROUPS OF SELF-HOMOTOPY EQUIVALENCES OF THE WEDGE OF TWO MOORE SPACES정명화대한수학회 · 대한수학회논문집2010 · 제25권 제1호
이 간행물의 다른 논문 (17건)
AUTOMORPHISMS OF K3 SURFACES WITH PICARD NUMBER TWO이광우pp. 1427-1437WEAK FACTORIZATIONS OF H1(Rn) IN TERMS OF MULTILINEAR FRACTIONAL INTEGRAL OPERATOR ON VARIABLE LEBESGUE SPACESHuan Zhao, Zongguang Liupp. 1439-1451SOME ONE-DIMENSIONAL NOETHERIAN DOMAINS AND G-PROJECTIVE MODULES김환구, Kui Hu, De Chuan Zhoupp. 1453-1461ON A GENERALIZATION OF UNIT REGULAR RINGSTahire Ozenpp. 1463-1475PARTIAL SUMS AND INCLUSION RELATIONS FOR STARLIKE FUNCTIONS ASSOCIATED WITH AN EVOLUTE OF A NEPHROID CURVESumit Nagpal, Gurpreet Kaurpp. 1477-1496
